# SDR UPS07450908

- Difficulty date: October 10, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 45L DAMAGED.  REMOVED STR 45L DAMAGE AS PER SRM 53-10-03.  FABRICATED SPLICES FOR REPAIR AS PER SRM 53-10-03.  INSTALLED NEW STRINGER AND SPLICES AS PER SRM 53-10-03.
